MathSciNet Relay Station
MathSciNet bibliographic data
MR804950 11J61
Deanin, Alice A. A counterexample to a conjecture of Mahler on best $p$-adic Diophantine approximation constants. Math. Comp. 45 (1985), no. 172, 621–632.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement